ISSN 1997-7670 (Print)
ISSN 2541-8785 (Online)

List of issues > Series «Mathematics». 2022. Vol 42

Method of Limiting Differential Inclusions and Asymptotic Behavior of Systems with Relay Controls

Ivan A. Finogenko1

1V. M. Matrosov Institute of System Dynamics and Control Theory SB RAS, Irkutsk, Russian Federation

In this paper, problems of asymptotic behavior of non-autonomous controlled systems with a matrix of derivatives and the feedbacks of relay type are considered. The research is based on the method of limiting equations in combination with the direct method of Lyapunov functions with semidefinite derivatives. The method of the limiting equations has arisen in works G.R. Sell (1967) and Z. Artstein (1977, 1978) on topological dynamics of nonautonomous systems. Now this method is advanced for a wide class of systems, including the systems with delay. Nevertheless the method of the limiting equations till now has not received development with reference to nonautonomous differential inclusions and discontinuous systems for which it has fragmentary character. The main results are bound up with development of this method for discontinuous systems represented in the form of differential inclusions. In this case, specific methods of multivalued analysis and development of new methods for constructing limiting differential inclusions were required. The structure of the systems under scrutiny makes it possible, in particular, to study mechanical systems controlled on the decomposition principle of E.S. Pyatnitsky, and systems with dry friction submitted by equations Lagrange of 2-nd kind.
About the Authors
Ivan A. Finogenko, Dr. Sci. (Phys.–Math.), V. M. Matrosov Institute of System Dynamics and Control Theory SB RAS, Irkutsk, 664033, Russian Federation, fin2709@mail.ru
For citation
Finogenko I. A. Method of Limiting Differential Inclusions and Asymptotic Behavior of Systems with Relay Controls. The Bulletin of Irkutsk State University. Series Mathematics, 2022, vol. 42, pp. 90–102. https://doi.org/10.26516/1997-7670.2022.42.90
limiting differential inclusion, Lyapunov function with semidefinite derivative, controlled mechanical systems, relay control, dry friction
  1. Artstein Z. The limiting equations of nonautonomous ordinary differential equations. Differ. Equations, 1977, vol. 25, pp. 184–202.
  2. Andreev A.S., Sedova N.O. Method of Lyapunov–Razumikhin functions in the problem of stability of systems with delay. Remote Control, 2019, vol. 80, no. 7, pp. 1185–1229. https://doi.org/10.1134/S0005231019070018
  3. Andreev A.S. Method of Lyapunov functionals in the problem of stability of functional-differential equations. Automation and Remote Control, 2009, vol. 70, no. 9, pp. 1438–1486.
  4. Finogenko I.A. Limiting Differential Inclusions and the Principle of Invariance of Non-autonomous Systems. Siberian Mathematical Journal, 2014, vol. 55, no. 2, pp. 372–386. https://doi.org/10.1134/S0037446614020190
  5. Finogenko I.A. The Invariance Principle for Non-autonomous Differential Equations with Discontinuous Right-hand Side. Siberian Mathematical Journal, 2016, vol. 57,no. 4, pp. 715–725. https://doi.org/10.1134/S0037446616040133
  6. Finogenko I.A. Method of Limiting Differential Inclusion fir Nonautonomous Discontinuous Systems with Delay. Proceedings of the Steclov Institute of Mathematics, 2019, vol. 305, no. 1, pp. S65–S74. https://doi.org/10.1134/S0081543819040084
  7. Finogenko I.A. Attraction for Mechanical Systems with friction. Doklady Mathematics, 2021, vol. 104, no. 2, pp. 306–310. https://doi.org/10.1134/S1064562421050057
  8. Filippov A.F. Differential equations with discontinuous righ-hand part. Moscow, Nauka Publ., 1984, 224 p. (in Russian)
  9. Ivanov A.P. On the equilibrium of systems with dry friction. Applied Mathematics and Mechanics, 2015, vol. 79, iss. 3, pp. 317–333. (in Russian)
  10. Kanatnikov A.N., Krishchenko A.P. Functional localization method and the LaSalle invariance principle. Mathematics and Mathematical Modeling, 2021, no. 1, pp. 1–12. (in Russian)
  11. Kuptsova S.E., Kuptsov S.Yu., Stepenko N.A. On the limit behavior of solutions to systems of differential equations with retarded argument. Bulletin of St. Petersburg University. Applied math. Informatics. Management processes, 2018, no. 2, pp. 173–182. (in Russian)
  12. Matrosov V.M. The Method of Vector Lyapunov Functions: Analysis of Dynamic Properties of Non-linear Systems. Moscow, Fizmatlit Publ., 2001. (in Russian)
  13. Mrtynyuk A.A., Kato D., Shestakov A.A. Stability of motion: method of limiting equations. Kiev, Naukova Dumka Publ., 1990, 256 p. (in Russian)
  14. Pyatnitskii E.S. Design of Hierarchical Control Systems for Mechanical and Electromechanical Processes by Decomposition. I. Automatic Remote Control, 1989, vol. 50, no. 1, pp. 64–73.
  15. Rouche N., Habets P., Laloy M. Stability Theory by Liapunov’s Direct Method. New York, Springer Publ., 1977, 296 p.
  16. Sell G.R. Nonautonomous differential equations and topological dynamics. 1, 2. Trans. Amer. Vath. Soc., 1967, vol. 22, pp. 241–283.
  17. Vassilyev S.N. On the Implication of Properties of Related Systems: a Method for Obtaining Implication Conditions and Application Examples. Journal of Computer and Systems Sciences International, 2020, vol. 59, no. 4, pp. 479–493. https://doi.org/10.1134/S1064230720040140
  18. Van de Wouw N., Leine R.I. Attractivity of Equilibrium Sets of Systems with Dry Friction. Nonlinear Dynamics, 2004, vol. 35, pp. 19–39. https://doi.org/1017377/smzh.201657413

Full text (english)